Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 16, 2025, 8:02 PM EDT for Alleghany County, Bath County, Virginia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2025, 8:02 PM EDT (00:02 UTC)
- Expired
- Jul 16, 2025, 11:50 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alleghany County, VA, Bath County, VA
The radar
The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 8:15 PM EDT | FLASH FLOOD | 3 Ssw Natural Well, VA | Significant water flowing down East Morris Hill Road. |
| Jul 16, 9:00 PM EDT | FLASH FLOOD | 4 Ssw Natural Well, VA | Indian Draft Creek is flooding over the road near the intersection of Jackson River Road and Indian Draft Road. Road has been closed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted.
680
WGUS51 KRNK 170002
FFWRNK
VAC005-017-170615-
/O.NEW.KRNK.FF.W.0049.250717T0002Z-250717T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
802 PM EDT Wed Jul 16 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Northwestern Alleghany VA County in west central Virginia...
Southwestern Bath County in west central Virginia...
* Until 215 AM EDT Thursday.
* At 802 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 2 inches in 1 hour.
Additional rainfall amounts up to 1.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Covington... Natural Well...
Carloover... Callaghan...
This includes the following streams and drainages...
Falling Spring Creek, Dry Run, Cove Run, Jackson River, Cedar
Creek, Hoover Creek, Dunlap Creek, Big Run and Brushy Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3793 7981 3788 7985 3781 7994 3781 7998
3781 7999 3780 8016 3787 8016 3797 7998
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
BMG3 follow-up statements
242
WGUS71 KRNK 170042
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
842 PM EDT Wed Jul 16 2025
VAC005-017-170615-
/O.CON.KRNK.FF.W.0049.000000T0000Z-250717T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Bath VA-
842 PM EDT Wed Jul 16 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT THURSDAY
FOR NORTHWESTERN ALLEGHANY VA AND SOUTHWESTERN BATH COUNTIES...
At 842 PM EDT, local law enforcement reported thunderstorms
producing heavy rain. Flash Flooding is ongoing in the Falling
Spring area of Alleghany County. Between 3 and 4 inches of rain have
fallen. The expected rainfall rate is 2 inches in 1 hour. Additional
rainfall amounts up to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Covington... Natural Well...
Carloover... Callaghan...
This includes the following streams and drainages...
Hoover Creek, Dry Run, Cedar Creek, Brushy Lick, Cove Run, Jackson
River, Big Run, Dunlap Creek and Falling Spring Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3793 7981 3788 7985 3781 7994 3781 7998
3781 7999 3780 8016 3787 8016 3797 7998
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
BMG768
WGUS71 KRNK 170236
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1036 PM EDT Wed Jul 16 2025
VAC005-017-170615-
/O.CON.KRNK.FF.W.0049.000000T0000Z-250717T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Bath VA-
1036 PM EDT Wed Jul 16 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT THURSDAY
FOR NORTHWESTERN ALLEGHANY VA AND SOUTHWESTERN BATH COUNTIES...
At 1036 PM EDT, local law enforcement reported thunderstorms
producing heavy rain. Flash Flooding is ongoing in the Falling
Spring area of Alleghany County. Between 4 and 5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Covington... Natural Well...
Carloover... Callaghan...
This includes the following streams and drainages...
Hoover Creek, Dry Run, Cedar Creek, Brushy Lick, Cove Run, Jackson
River, Big Run, Dunlap Creek and Falling Spring Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3793 7981 3788 7985 3781 7994 3781 7998
3781 7999 3780 8016 3787 8016 3797 7998
FLASH FLOOD...OBSERVED
$$
BMG494
WGUS71 KRNK 170350
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1150 PM EDT Wed Jul 16 2025
VAC005-017-170400-
/O.CAN.KRNK.FF.W.0049.000000T0000Z-250717T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany VA VA-Bath VA-
1150 PM EDT Wed Jul 16 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ALLEGHANY VA
AND SOUTHWESTERN BATH COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3793 7981 3788 7985 3781 7994 3781 7998
3781 7999 3780 8016 3787 8016 3797 7998
$$
BMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:42 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 16, 7:42 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 742 PM EDT Wed Jul 16 2025 .SYNOPSIS... The weather pattern will remain very warm and muggy with a daily threat of showers and thunderstorms. Greatest concentration of storms today is expected over the mountains. A marginal risk of severe storms exists across West Virginia and into northern Virginia...north of Interstate 64. Near seasonal summer heat and humidity will persist. && .NEAR TERM /THROUGH THURSDAY/... As of 740 PM EDT Wednesday... Key Messages: 1) Seasonal summer heat and humidity persists. 2) Another round of afternoon showers and storms. Only watching a couple areas of thunderstorms at this time, in the VA Southside, and Greenbrier County and Alleghany Highlands of VA, the later of which is producing plenty of lightning. One large area of storms has developed over southeastern OH this afternoon, and is tracking east towards the central Appalachians, looking to reach the western border of the forecast area by around midnight or so. Coverage of storms over the area may increase somewhat before the activity to the west gets to the area, as the westerly winds aloft start to relax. Some uncertainty remains in how far east the storms currently over OH will make it past the Blue Ridge, as models have been trending towards the storms weakening as they move east, with the influence of the synoptic scale ridge over the southeastern US/western Atlantic building farther west. Nevertheless, these storms will still be pretty efficient rain producers given how moist the airmass is, and strong, gusty winds are also possible. Previous discussion below... As of 215 PM EDT Wednesday... As we sit south of a boundary in a hot and humid airmass, there is plenty of available moisture and surface instability (from diurnal heating) to cause convection throughout the afternoon and into the evening hours. A broad ridge off the Carolina coast is building west a bit today, so there is some synoptic scale suppression in the Piedmont and central VA areas. The ridge is also providing southwesterly flow, so most storms that form today will have a southwesterly component to their motion. Most storm activity will occur along or west of the Blue Ridge where the influence of said ridge is not as strong and convection can occur more freely. The heaviest action will be further north into the Alleghany Front of the Appalachians and above, owing to the more northerly location of the boundary and the encroaching ridge to the southeast. Heavy rain is still expected with these storms, but it is not as concerning for flooding issues. Temperatures will warm and generally in the 80s across the region today. Expect even warmer temps on Thursday, and Heat indices to approach 100F in the Piedmont. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 102 PM EDT Wednesday... Key Messages: 1) Confidence is high for scattered showers and thunderstorms each afternoon and evening. 2) Typical summertime heat and humidity should persist through the rest of this week. A cold front, caught in zonal flow, will stall across central West Virginia and northern Virginia through Saturday. Shortwaves tracking along this boundary will help bring afternoon and evening showers and thunderstorms to the area. A few storms could become strong to severe over the foothills and Piedmont. The primary threat will be damaging wind gusts. PWATs are forecast to remain in the 1.50 to 2.00 inch range. Spotty strong storms could produce 1-2 inches of rain in less than an hour. Some isolated slow-moving storms may also drop 3+ inches of rain in an hour or two. With a wet weather pattern the last several days, there will likely remain a Marginal Risk for Flash Flooding each day along and east of the Blue Ridge. High temperatures will generally run around 5F warmer than normal with 80s across the mountains and lower 90s in the foothills and Piedmont. Overnight lows will remain muggy and about 10F warmer than normal. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 124 PM EDT Wednesday... Key Messages: 1) Showers and thunderstorms chances remain into Monday. 2) A cold front may bring a couple of days of dry weather. A backdoor cold front will wedge south across the region Sunday into Monday. Another round of showers and thunderstorms are possible, but instabilities looks weak. If any strong storms would develop, it will likely occur along and south of the VA/NC border. If this wedge is strong enough and pushes into the Carolinas, Tuesday and Wednesday, possibly Thursday could be dry. Some slightly cooler than normal temperatures are expected next week. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... As of 730 PM EDT Wednesday... Mostly VFR conditions prevail across the area, with a couple exceptions, at KDAN and in the Alleghany Highlands/Greenbrier County WV area, where a few thunderstorms are currently located. This trend of prevailing VFR conditions, with MVFR or lower ceilings in the vicinity of thunderstorms, will continue through the remainder of the evening. Storms also to the west over the Ohio Valley are tracking closer to the central Appalachians, and look to reach the western terminals by midnight, or by 03Z Thursday at the earliest, and coverage of storms overall may increase within the next few hours as the westerly winds aloft start to relax. How far east past the Blue Ridge these storms will hold together is uncertain, as models have been trending to less activity in the Piedmont and Southside overnight. Therefore, have only included VCTS or VCSH for terminals west in the mountains, excluding KLYH and KDAN given the lesser confidence at this time. Ceilings will lower overnight and into the morning hours of Thursday, but lifting by midday or early afternoon. Patchy fog is possible in the west in the pre dawn hours, especially locations that received rain today, such as KLWB, but will dissipate quickly as winds increase and the ground starts to warm with daytime heating. Thursday afternoon looks to play out similarly to today, with showers and thunderstorms developing by the mid afternoon, as the westerly winds ease. Overall, winds will be mainly southwest to westerly, up to 10 to 15 knots Thursday, but stronger gusts and variable wind direction is likely near any thunderstorms, like the 29 knot gust observed at KDAN within the last 60 minutes as a thunderstorm moved over the airport. Thunderstorms will also be capable of producing heavy rain, which can lead to quick reductions in visibilities. .EXTENDED AVIATION OUTLOOK... The overall pattern remains stagnant for the remainder of this week with a warm and humid air mass providing daily chances of afternoon showers and thunderstorms and an overnight potential for patchy fog. In general, conditions expected to be VFR for most of this week with the exceptions being the aforementioned afternoon storms and overnight fog which will result in tempo sub-VFR conditions. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...AS/VFJ SHORT TERM...RCS LONG TERM...RCS AVIATION...AS/PM
Hazardous weather outlook, Jul 16, 2:47 PM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 247 PM EDT Wed Jul 16 2025 NCZ001>006-018>020-VAZ007-009>017-022-032>035-043>047-058-059-171900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Roanoke-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 247 PM EDT Wed Jul 16 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk (level 1 of 5) for severe thunderstorms Thursday afternoon and evening. There is a marginal risk (level 1 of 4) of excessive rainfall from thunderstorms Thursday through the upcoming weekend...mainly due to slow moving afternoon and evening thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ018>020-023-024-WVZ042>044-507-508-171900- Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 247 PM EDT Wed Jul 16 2025 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk (level 1 of 5) for severe thunderstorms this afternoon and evening. Primary threat is damaging wind gusts. There is also the potential for excessive rainfall which may lead to flooding if storms linger over a location for more than an hour. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk (level 1 of 5) for severe thunderstorms Thursday afternoon and evening. There is a marginal risk (level 1 of 4) of excessive rainfall from thunderstorms Thursday through the upcoming weekend...mainly due to slow moving afternoon and evening thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 4:07 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
407 PM EDT Wed Jul 16 2025
VAZ023-162030-
Botetourt VA-
407 PM EDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BOTETOURT COUNTY
THROUGH 430 PM EDT...
At 407 PM EDT, Doppler radar was tracking a strong thunderstorm over
Daleville, or over Troutville, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Troutville...
Nace...
Daleville...
and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3746 7973 3735 7992 3738 7999 3750 7990
TIME...MOT...LOC 2007Z 233DEG 7KT 3740 7991
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, Jul 16, 4:33 PM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT Wed Jul 16 2025
VAZ023-034-162100-
Botetourt VA-Bedford VA-
433 PM EDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT
WEST CENTRAL BEDFORD AND SOUTHWESTERN BOTETOURT COUNTIES THROUGH 500
PM EDT...
At 433 PM EDT, Doppler radar was tracking a strong thunderstorm over
Blue Ridge, or over Troutville, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Troutville...
Montvale...
Fincastle...
Nace...
Laymantown...
Daleville...
and Lithia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3734 7985 3743 7997 3753 7985 3750 7969
3739 7964
TIME...MOT...LOC 2033Z 233DEG 16KT 3740 7983
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, Jul 16, 6:25 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
625 PM EDT Wed Jul 16 2025
VAZ019-020-WVZ507-162300-
Bath VA-Alleghany VA-Eastern Greenbrier WV-
625 PM EDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ALLEGHANY AND
SOUTHWESTERN BATH COUNTIES IN WEST CENTRAL VIRGINIA THROUGH 700 PM
EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Natural Well, or 7 miles southwest of Hot Springs, moving northeast
at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hot Springs...
Warm Springs...
Lake Moomaw...
Mountain Grove...
Ingalls Field...
Carloover...
and Bacova Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3809 7982 3798 7973 3788 7993 3793 8008
3806 8003 3806 7996 3810 7993 3812 7994
3813 7994
TIME...MOT...LOC 2225Z 219DEG 16KT 3795 7996
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:11 PM EDT | Special Weather Statement | RNK | City of Covington | 34 min |
| Jul 16, 8:31 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Rockbridge | 39 min |
| Jul 16, 9:32 PM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Jul 16, 10:09 PM EDT | Flash Flood Warning | RNK | Tazewell | 4 hr |
| Jul 17, 3:45 AM EDT | Flood Watch | RNK | Bland, Carroll, Grayson, Patrick, Smyth, Tazewell and 2 more | 23 hr |
| Jul 17, 12:42 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Martinsville | 33 min |
| Jul 17, 12:55 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Charlotte, Franklin, Halifax, Henry and 2 more | 65 min |
| Jul 17, 2:00 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Henry, Pittsylvania, City of Danville | 60 min |
| Jul 17, 2:03 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery | 57 min |
| Jul 17, 2:08 PM EDT | Special Weather Statement | RNK | Patrick | 37 min |
| Jul 17, 2:35 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville | 55 min |
| Jul 17, 2:42 PM EDT | Special Weather Statement | RNK | Wythe | 48 min |
| Jul 17, 3:14 PM EDT | Areal Flood Advisory | RNK | Henry, Patrick, Pittsylvania | 83 min |
| Jul 17, 3:29 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Henry, Pittsylvania, City of Danville | 42 min |
| Jul 17, 3:38 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 22 min |
| Jul 17, 3:50 PM EDT | Special Weather Statement | RNK | Franklin | 25 min |
| Jul 17, 4:04 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 26 min |
| Jul 17, 4:21 PM EDT | Special Weather Statement | RNK | Campbell, Franklin | 54 min |
| Jul 17, 4:33 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 57 min |
| Jul 17, 5:03 PM EDT | Special Weather Statement | RNK | Amherst | 27 min |
| Jul 17, 6:04 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 41 min |
| Jul 17, 6:08 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 37 min |
| Jul 17, 6:17 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, City of Galax | 92 min |
| Jul 17, 6:38 PM EDT | Special Weather Statement | RNK | Patrick | 22 min |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.